MathSciNet Relay Station
MathSciNet bibliographic data
MR572853 (81f:10002) 10-04 (94B35)
Maher, David P. Existence theorems for transforms over finite rings with applications to $2$-D convolution. Math. Comp. 35 (1980), no. 151, 757–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement